Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 127, NWS Atlanta, GA

June 17, 2015Dooly County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 17, 2015, 7:46 PM EDT for Dooly County, Georgia. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2015, 7:46 PM EDT (23:46 UTC)
Expired
Jun 17, 2015, 8:30 PM EDT
In force
44 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Dooly County, GA

The radar

The Robins AFB radar (KJGX), 61 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 7:50 PM EDTTSTM WND DMGPinehurst, GALOCAL SHERIFF OFFICE IN DOOLY COUNTY RECEIVED REPORT OF AT LEAST 5 TREES DOWN ACROSS THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 614 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
614 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
1362 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

439 
WUUS52 KFFC 172346
SVRFFC
GAC093-180030-
/O.NEW.KFFC.SV.W.0127.150617T2346Z-150618T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
746 PM EDT WED JUN 17 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DOOLY COUNTY IN CENTRAL GEORGIA...

* UNTIL 830 PM EDT

* AT 746 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PINEHURST...
  OR 9 MILES NORTH OF VIENNA...MOVING NORTHEAST AT 5 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  UNADILLA AND PINEHURST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3213 8384 3224 8392 3229 8386 3229 8373
      3228 8372 3228 8370 3229 8370 3229 8364
      3223 8361 3217 8361
TIME...MOT...LOC 2346Z 243DEG 6KT 3223 8381 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:27 PM EDT, 4 hours 19 minutes earlier.

Area forecast discussion, Jun 17, 3:27 PM EDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 PM EDT WED JUN 17 2015

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...

TODAY WAS ANOTHER DAY UNDER THE INFLUENCE OF THE HIGH PRESSURE
SYSTEM BRINGING CONTINUED HOT TEMPERATURES. SOME ISOLATED CONVECTION
HAS DEVELOPED ACROSS SOUTHEAST PORTIONS OF THE AREA AND THE NORTHEAST
GEORGIA MOUNTAINS BUT OVERALL COVERAGE HAS CONTINUED TO BE
SUPPRESSED. THOUGH SOME AREAS HAVE HAD BRIEF REPRIEVE FROM THE HEAT
DUE TO AN ISOLATED SHOWER OR STORM...HEAT INDICES TODAY HAVE
APPROACHED OR REACHED HEAT ADVISORY CRITERIA ACROSS SOME LOCALES IN
CENTRAL GEORGIA. THE HEAT ADVISORY WILL CONTINUE IN EFFECT FOR THESE
LOCATIONS UNTIL 8 PM THIS EVENING.

TOMORROW WILL ONCE AGAIN BE HOT...BUT THE UPPER HIGH WILL BEGIN TO
SHIFT TO THE SOUTH AND EAST. THIS WILL ALLOW TEMPERATURES TO BE
SLIGHTLY COOLER TOMORROW AND THE COVERAGE OF CONVECTION WILL BE
HIGHER. HEAT INDEX VALUES LOOK TO BE BORDERLINE FOR HEAT ADVISORY
CRITERIA OF 105 ACROSS SOME LOCATIONS TOMORROW AFTERNOON. WILL ALLOW
THE EVENING AND MIDNIGHT SHIFTS TO EVALUATE THE POTENTIAL ISSUANCE
OF ANOTHER ADVISORY FOR TOMORROW.

RW

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...

MEDIUM RANGE MODELS CONTINUE TO REMAIN FAIRLY CONSISTENT WITH
PREVIOUS TRENDS. UPPER RIDGE BREAKS DOWN BY THE END OF THE WEEK...
THROUGH THE WEEKEND BUT REBOUNDS QUICKLY THROUGH THE FIRST HALF OF
NEXT WEEK. THIS CONTINUES TO SUPPORT SOMEWHAT BETTER COVERAGE OF
CONVECTION WITH A GENERAL DIURNAL PATTERN AND SLIGHTLY MORE MODERATE
TEMPERATURES BY FRIDAY THROUGH SUNDAY WITH TEMPERATURES CLIMBING
AGAIN FOR THE NEW WORK WEEK. CURRENT EXTENDED FORECAST GRIDS SHOW
THIS PATTERN WELL...AND MINIMAL CHANGES WERE MADE FOR THIS UPDATE.
PLEASE SEE THE PREVIOUS LONG TERM FORECAST DISCUSSION BELOW.

20

PREV LONG TERM DISCUSSION... /ISSUED 332 AM EDT WED JUN 17 2015/

LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
UPPER RIDGE IS IN PLACE AT THE BEGINNING OF THE LONG TERM. WITH THE
SHORTWAVE TRACKING FROM THE MISSISSIPPI VALLEY TO THE OHIO VALLEY
FRIDAY INTO SATURDAY...THE UPPER RIDGE DOES WEAKEN LATE IN THE WEEK
AND IS NO LONGER A PERSISTENT FEATURE BY MID WEEKEND AS THE UPPER
SHORTWAVE PASSES. THE WEAKENING OF THIS UPPER RIDGE WILL TRANSLATE
TO HIGH TEMPERATURES A FEW DEGREES LOWER THAN WHAT WE HAVE OBSERVED
RECENTLY ACROSS NORTH GEORGIA...HOWEVER STILL ABOVE NORMAL. DIFFERENCE
IN HIGH TEMPS WILL BE EVEN MORE SUBTLE IN CENTRAL GEORGIA. WILL
SEE MORE COVERAGE IN TERMS OF CONVECTION IN AFTERNOON WITH THE
UPPER RIDGE NOT IN PLACE WORKING TO SUPPRESS THE ACTIVITY.

BY TUESDAY...ANOTHER UPPER RIDGE ATTEMPTS TO BUILD INTO THE
CWA...THIS TIME THOUGH FROM THE WEST.

11

&&

.CLIMATE...

RECORDS FOR 06-17

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     100 1936     66 1927     74 1981     53 1974
                                        1944
                                        1918
   KATL     102 1936     64 1961     75 1944     52 1974
                                        1925
                                        1881
   KMCN     100 1944     65 1961     75 1944     56 2012
                                        1912
   KCSG      97 1950     65 1961     75 1990     57 1974
                                        1981

RECORDS FOR 06-18

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     100 1944     69 1963     76 1944     54 1974
                1933        1914        1926
   KATL     101 1944     67 1914     78 1881     56 1899
   KMCN     101 1944     73 1955     76 1912     57 1995
                                                    1899
   KCSG      99 1998     79 1961     75 2009     59 1961
                                        1998

RECORDS FOR 06-19

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     104 1933     71 1972     74 1944     56 1927
                                        1924
                                        1921
   KATL      99 1933     72 1972     76 1952     55 1965
   KMCN     100 1990     76 1972     76 1952     56 1961
                                        1925
   KCSG      99 1990     76 1995     75 2011     58 1961
                            1989        2004
                            1985        1990
&&

AVIATION...
18Z UPDATE...
VFR CONDITIONS THROUGH THE PERIOD. CU WILL CONTINUE THROUGH THE
EVENING HOURS. ISOLATED CONVECTION IS ALSO POSSIBLE THROUGH ABOUT
02Z. WINDS SHOULD REMAIN FROM A WESTERLY DIRECTION WITH A MORE
SOUTHERLY COMPONENT THIS EVENING SHIFTING BACK TO A MORE
NW DIRECTION BY TOMORROW MORNING. PROB30 ACCOUNTS FOR HIGHER
EXPECTED PRECIP COVERAGE ON THURS AFTERNOON.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ALL ELEMENTS.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          74  97  74  94 /  20  30  30  40
ATLANTA         77  93  75  91 /  20  30  30  40
BLAIRSVILLE     68  89  68  86 /  20  30  30  40
CARTERSVILLE    72  93  72  91 /  20  30  30  50
COLUMBUS        75  96  75  96 /  20  30  30  30
GAINESVILLE     74  93  74  90 /  20  30  30  40
MACON           73  97  73  97 /  20  30  30  30
ROME            72  93  72  91 /  20  30  30  40
PEACHTREE CITY  73  94  72  92 /  20  30  30  40
VIDALIA         75  98  75  97 /  30  30  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CHATTAHOOCHEE...
CLARKE...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...
GREENE...HANCOCK...HOUSTON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...MACON...MADISON...MARION...MONROE...
MONTGOMERY...MORGAN...NEWTON...OCONEE...OGLETHORPE...PEACH...
PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...
UPSON...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WILCOX...WILKES...WILKINSON.

&&

SHORT TERM...RW
LONG TERM....20
AVIATION...RW
Hazardous weather outlook, Jun 17, 12:00 PM EDT, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1200 PM EDT WED JUN 17 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1200 PM EDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...HOT TEMPERATURES CONTINUE TODAY...

WEATHER HAZARDS EXPECTED...
HOT TEMPERATURES AND HIGH HEAT INDICES.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN AND
LIGHTNING.

DISCUSSION...

HOT TEMPERATURES AND HIGH HEAT INDICES CONTINUE TODAY. WITH HEAT
INDEX VALUES AROUND 105-109 ACROSS PARTS OF EAST AND CENTRAL
GEORGIA. A HEAT ADVISORY HAS BEEN ISSUED FOR THAT AREA FOR THIS
AFTERNOON AND EVENING. PLEASE SEE THE HEAT ADVISORY /ATLNPWFFC/ FOR
MORE DETAILS. REGARDLESS OF IF YOU ARE IN THE HEAT ADVISORY AREA OR
NOT...IT WILL STILL BE HOT AND EVERYONE SHOULD FOLLOW HEAT SAFETY
RULES.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING ACROSS NORTH AND CENTRAL GEORGIA. THE HIGHER CHANCES ARE
ACROSS THE NORTHEAST GEORGIA MOUNTAINS AND IN EAST CENTRAL GEORGIA.
A FEW STORMS COULD BE STRONG WITH GUSTY WINDS. OTHERWISE...THE
PRIMARY HAZARDS INCLUDE LIGHTNING AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH
DAY...MAINLY IN THE AFTERNOON AND EVENING.

ABOVE NORMAL TEMPERATURES WILL CONTINUE...BUT EVEN THOUGH HEAT
INDICES WILL BE IN THE LOW 100S ACROSS EAST CENTRAL GEORGIA...THEY
SHOULD REMAIN BELOW HEAT ADVISORY CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 17, 5:45 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT WED JUN 17 2015

GAZ074-085-097-172215-
JOHNSON GA-WASHINGTON GA-LAURENS GA-
545 PM EDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN JOHNSON...
WASHINGTON AND LAURENS COUNTIES UNTIL 615 PM EDT...

AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HARRISON...OR NEAR WRIGHTSVILLE...MOVING
NORTH AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS JOHNSON...WASHINGTON AND LAURENS COUNTIES THROUGH 615 PM
EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WRIGHTSVILLE...HARRISON...RIDDLEVILLE...LOVETT...TUCKERS CROSSROAD...
SPANN...DONOVAN...BREWTON...NEW HOME AND PRINGLE.

LAT...LON 3254 8278 3279 8296 3282 8297 3283 8297
      3294 8260 3261 8257
TIME...MOT...LOC 2145Z 194DEG 32KT 3279 8273

KOVACIK
Special weather statement, Jun 17, 5:47 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
547 PM EDT WED JUN 17 2015

GAZ096-097-172215-
BLECKLEY GA-LAURENS GA-
547 PM EDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN BLECKLEY AND
LAURENS COUNTIES UNTIL 615 PM EDT...

AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DUDLEY...OR 12 MILES WEST OF DUBLIN...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS BLECKLEY AND LAURENS COUNTIES THROUGH 615 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
DUDLEY...MONTROSE...REBIE AND HARLOW.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3246 8319 3261 8317 3261 8316 3249 8294
      3242 8312
TIME...MOT...LOC 2147Z 224DEG 17KT 3249 8311

KOVACIK
Special weather statement, Jun 17, 5:53 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
553 PM EDT WED JUN 17 2015

GAZ096-172215-
BLECKLEY GA-
553 PM EDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN BLECKLEY COUNTY
UNTIL 615 PM EDT...

AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
AN AREA OF HIGHER WINDS OVER FAR NORTHEAST BLECKLEY...MOVING
NORTHWEST AT 30 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS BLECKLEY COUNTY THROUGH 615 PM EDT.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3253 8328 3257 8326 3258 8323 3258 8322
      3251 8319 3251 8318 3246 8319
TIME...MOT...LOC 2152Z 142DEG 27KT 3257 8324
Special weather statement, Jun 17, 6:45 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 PM EDT WED JUN 17 2015

GAZ105-106-108-172345-
CRISP GA-WILCOX GA-DOOLY GA-
645 PM EDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN CRISP...WILCOX AND DOOLY COUNTIES UNTIL 745 PM EDT...

AT 644 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PITTS
TO 9 MILES EAST OF ASHBURN. THESE STORMS WERE DRIFTING WEST AT 10
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS CRISP...WILCOX AND DOOLY COUNTIES THROUGH 745 PM EDT.

LAT...LON 3181 8383 3183 8384 3182 8385 3184 8386
      3185 8391 3211 8392 3208 8346 3185 8345
      3185 8361 3180 8361 3180 8378
TIME...MOT...LOC 2244Z 045DEG 4KT 3202 8354 3174 8349
Special weather statement, Jun 17, 7:03 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
703 PM EDT WED JUN 17 2015

GAZ091-092-103-104-172330-
WEBSTER GA-MARION GA-SUMTER GA-SCHLEY GA-
703 PM EDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WEBSTER...MARION...SUMTER AND SCHLEY COUNTIES UNTIL 730 PM EDT...

AT 703 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF ELLAVILLE...MOVING NORTHWEST
AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT
MOVES ACROSS WEBSTER...MARION...SUMTER AND SCHLEY COUNTIES THROUGH
730 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PUTNAM AND FRIENDSHIP.

LAT...LON 3217 8431 3206 8439 3212 8455 3227 8442
TIME...MOT...LOC 2303Z 121DEG 8KT 3215 8439
Special weather statement, Jun 17, 7:36 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
736 PM EDT WED JUN 17 2015

GAZ105-180000-
DOOLY GA-
736 PM EDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN DOOLY COUNTY UNTIL 800 PM EDT...

AT 735 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PINEHURST...OR 7 MILES NORTH OF VIENNA...
NEARLY STATIONARY.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS DOOLY COUNTY THROUGH 800 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
VIENNA...UNADILLA...BYROMVILLE...PINEHURST...LILLY...DOOLING...
RICHWOOD AND TIPPETTVILLE.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING OR HEAVY RAIN.

LAT...LON 3203 8381 3223 8396 3229 8386 3229 8373
      3228 8372 3228 8370 3229 8370 3229 8368
      3214 8361 3203 8361
TIME...MOT...LOC 2335Z 243DEG 5KT 3221 8381

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:14 PM EDTSpecial Weather StatementFFCCatoosa31 min
Jun 17, 3:25 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Butts, Chattahoochee, Clarke and 46 more17 hr
Jun 17, 4:39 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler51 min
Jun 17, 5:19 PM EDTSpecial Weather StatementFFCLaurens26 min
Jun 17, 5:45 PM EDTSpecial Weather StatementFFCJohnson30 min
Jun 17, 5:47 PM EDTSpecial Weather StatementFFCLaurens28 min
Jun 17, 5:53 PM EDTSpecial Weather StatementFFCBleckley22 min
Jun 17, 6:04 PM EDTSevere Thunderstorm WarningFFCJefferson, Johnson, Laurens, Washington, Wilkinson41 min
Jun 17, 6:45 PM EDTSpecial Weather StatementFFCCrisp60 min
Jun 17, 7:03 PM EDTSpecial Weather StatementFFCSchley27 min
Jun 17, 7:36 PM EDTSpecial Weather StatementFFCDooly24 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.